# SDR DL72E954633

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER INBOARD SKIN IS CRACKED 2.50 INCHES AFT OF PREVIOUS REPAIR.  FOUND DURING D-1 LTR CK TPA MM.  REPAIRED PER SRM 55-20-3.
